# SDR MDGARK43312072023

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N489AM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK433
- Aircraft time: 6,398 hours, 5,797 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, P
- Precautionary procedure: O

## Discrepancy

UPON TOUCHDOWN THE PILOT REPORTED NO BRAKES, CO-PILOT ALSO REPORTED NO BRAKES, ANTI-SKID WAS SELECTED OFF AND BRAKING WORKED. A TIRE WAS FLAT-SPOTTED AND THE OTHER DEFLATED, AND THE AIRCRAFT HAD TO BE TOWED FROM THE RUNWAY. AFTER WHEELS WERE REPLACED, AIRCRAFT WAS TAXIED WITH ANTI-SKID ON AND OFF AND THERE WERE NO ISSUES. ANTI-SKID WAS DEFERRED, AND AIRCRAFT FLOWN TO MAINTENANCE FACILITY WHERE ANTI-SKID FUNCTIONAL CHECKS WERE PERFORMED WITH NO FINDINGS.
